# SDR CALA2016082695680

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 60,706 hours, 24,009 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO, CORROSION ON SHEAR TIE AT FRAME 31, BETWEEN STRINGERS 40-42R.  INSTALLED NEW SHEAR TIE IAW SRM 53-21-12, AND SRM 51-73-00.
